# SDR SROM2020012620

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Bs 216-584
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IN THE MAIN CABIN BS 216 +10 - 584.5 +10, LBL 9.25 WAS FOUND CORRODED OUT OF SRM LIMITS. REPAIRED IAW SRM 51-40-10, 51-40-15, AND 51-42-05, REV. 19.
